Journal of Experimental and Theoretical Physics
HOME | SEARCH | AUTHORS | HELP      
Journal Issues
Golden Pages
About This journal
Aims and Scope
Editorial Board
Manuscript Submission
Guidelines for Authors
Manuscript Status
Contacts


Search publications of "G. Ia. Glebashev"
Found 2 record(s)
1. On the Shape of Resonance Paramagnetic Absorption Curves in Crystals
2. Absorption Curve Moments for Solid Solutions
G. Ia. Glebashev
JETP, 1956, Vol. 3, No. 4, p. 643
PDF (235.6K)

Title
Author
 from   till 
 Search in russian archive
 Search in english archiveŇ
 
Report problems